# SDR USAA2014011300014

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 59,412 hours, 22,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5211005921001
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT DOOR L2 ARM LEVER STANDS OUT ABOUT 1/8 INCH CAUSING THE RED CABIN PRESS LIGHT ON THE DOOR TO FLASH OFF & ON WITH THE ECAM PAGE SHOWING DOOR L2 DISARMED.  REMOVED DEBRIS FROM UNDER DOOR L2.
